# SDR ASAA2019090730633

- Difficulty date: September 7, 2019
- Submitted: September 10, 2019
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 41,708 hours, 12,485 cycles
- System (JASC): 7520 · Engine Cooling System
- Part: Tube
- Part number: 1882M78G01
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING ON T/C N8420001, FOUND HPTACC STAGE 9 INLET TUBE DAMAGED BY J9 BRAIDED SHIELD AT CJ9 DISCONNECT. GROUNDED - YES. REPLACED #2 ENG HPTACC INLET TUBE REF AMM 75-21-01-400-801-F00 STEPS 3G (5)-3G (6).
